- -

On variable exponent Lebesgue spaces of entire analytic functions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On variable exponent Lebesgue spaces of entire analytic functions

Mostrar el registro completo del ítem

Motos Izquierdo, J.; Planells Gilabert, MJ.; Talavera Usano, CF. (2012). On variable exponent Lebesgue spaces of entire analytic functions. Journal of Mathematical Analysis and Applications. 388(2):775-787. doi:10.1016/j.jmaa.2011.09.069.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/31399

Ficheros en el ítem

Metadatos del ítem

Título: On variable exponent Lebesgue spaces of entire analytic functions
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
In this article we introduce the variable Lebesgue spaces of entire analytic functions Lp({dot operator})K. A maximal inequality of Jawerth is generalized to our context and inequalities of Plancherel-Polya-Nikol'skij type ...[+]
Palabras clave: Fourier multipliers , L p-spaces of entire analytic functions , Lebesgue spaces , Maximal operators , Variable exponent
Derechos de uso: Cerrado
Fuente:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2011.09.069
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jmaa.2011.09.069
Patrocinador:
MEC (Spain) [MTM2008-04594]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem